# SDR ASAA2015041311432

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL HAS APPROX 1.2500" CRACK AT FASTENER HOLE IN UPPER FLANGE BS 344-360 BL 0. ACFT GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-052, REF BAC DWG 1415400, REV B, REMOVED DOT.
